# SDR HALA0700221

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 60,636 hours, 29,357 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Indication
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FUEL CONFIG LIGHT CAME ON IN DESCENT 3000 NR LATERAL IMBALANCE BETWEEN LEFT AND RIGHT WING TANKS.  ALL OTHER INDICATIONS NORMAL.  NO EVIDENCE OF LEAK.  STICKED LEFT AND RIGHT TANK FUEL QUANTITY, LT 30.6 9748 INDICATING 9700. RIGHT 25.6 7015 INDICATING 7600 SYSTEM OK PER FIM 28-41-00 FIG 107 SHEET 1.
